Notre Dame Journal of Formal Logic 57 (1):127-139 (2016)

In this paper we discuss automorphism groups of saturated models and boundedly saturated models of $\mathsf{PA}$. We show that there are saturated models of $\mathsf{PA}$ of the same cardinality with nonisomorphic automorphism groups. We then show that every saturated model of $\mathsf{PA}$ has short saturated elementary cuts with nonisomorphic automorphism groups.
Keywords saturation   bounded saturation   automorphism groups   models of Peano Arithmetic
Categories (categorize this paper)
DOI 10.1215/00294527-3339587
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,078
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Models and Types of Peano's Arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
The Intersection of Nonstandard Models of Arithmetic.Andreas Blass - 1972 - Journal of Symbolic Logic 37 (1):103-106.

View all 9 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Closed Normal Subgroups.James H. Schmerl - 2001 - Mathematical Logic Quarterly 47 (4):489-492.
Automorphism Group Actions on Trees.Alexandre Ivanov & Roman Kossak - 2004 - Mathematical Logic Quarterly 50 (1):71.
Interstitial and Pseudo Gaps in Models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.
Automorphism Groups of Differentially Closed Fields.Reinhold Konnerth - 2002 - Annals of Pure and Applied Logic 118 (1-2):1-60.
Bounded Scott Set Saturation.Alex M. McAllister - 2002 - Mathematical Logic Quarterly 48 (2):245-259.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.


Added to PP index

Total views
12 ( #805,957 of 2,498,795 )

Recent downloads (6 months)
1 ( #421,542 of 2,498,795 )

How can I increase my downloads?


My notes